# SDR E4EB2015120915

- Difficulty date: June 17, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT NOSE TUNNEL INSULATION BLANKETS FOUND COCKPIT SUBFLOOR HEAVILY CORRODED AT STATION 173 - 188.  CUT OUT CORROSION FROM COCKPIT SUBFLOOR PANEL & FLOORBEAM.  ACCOMPLISHED REPAIR IAW 008-5310-38-A5962.
